MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS SUTURE CUP, 39 (NEUTRAL); SHOULDR PROSTH HEMI- HUM UNCEM

ARTHREX, INC. UNIVERS REVERS SUTURE CUP, 39 (NEUTRAL); SHOULDR PROSTH HEMI- HUM UNCEM
Model Number UNIVERS REVERS SUTURE CUP, 39 (NEUTRAL)
Medical Device Problem Codes Decoupling (1145); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that 6 months after the initial surgery the implanted cub became detached from the shaft.A revision universe reverse surgery was therefore performed and a new cup with the same part number was implanted with an 155° inclination to resolve the issue.
 
Additional Manufacturer Narrative
-one unpackaged ar-9502f-39cpc was received for investigation.-visual evaluation noted scratches around the device, also the threads are damaged.The device was returned with the matting part assembled and also scratched.The most likely cause of this complaint is that the surgeon/patient does not properly follow the direction for use.(8.Failure to achieve the appropriate torque requirements when tightening locking screws may result in the premature loosening of the device).-refer to investigation photos.-complaint is confirmed.

Brand Name
UNIVERS REVERS SUTURE CUP, 39 (NEUTRAL)
Common Device Name
SHOULDR PROSTH HEMI- HUM UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16838563
Report Number1220246-2023-06623
Device Sequence Number6823878
Product Code HSD
UDI-Device Identifier00888867234222
UDI-Public00888867234222
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161782
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberUNIVERS REVERS SUTURE CUP, 39 (NEUTRAL)
Device Catalogue NumberAR-9502F-39CPC
Device Lot Number21.01701
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown